|Submit Date:||26 Feb 2009|
|You can buy this remedy at:||drug store|
|Remedy will cost you:||unknown|
|Country of Remedy:||USA|
|Remedy Source:||"Ask the Doctor", Dr. Peter Gott, Newspaper Columnist, March 26, 2009|
|More Links about this Remedy:||http://www.montereyherald.com/health/ci_11789582|
|# Comments posted to this remedy:||0|
|# of times remedy read:||4,457|
|Dosage should be related to weight:||unknown|
|Dosages used in clinical trials are significant:||unknown|
|Maximum dosages in relation to side effects and serious side effects:||unknown|
|Other foods/nutrients/medications that can affect absorption or utilization:||unknown|
|Foods that provide the nutrient recommended as a remedy (or reference giving same):||unknown|
|Total # reviewers:||0|
|No Side Effects:||0.00|
|Ease of Use:||0.00|
|Effective after long term use:||0.00|
Source: "Ask the Doctor", Dr. Peter Gott, Newspaper Columnist, March 26, 2009
Dear Dr. Gott: I'm a 62-year-old woman and have had tinnitus for more than 20 years.
You once wrote about something that would help a person with ringing in the ears.
I did construction work for 10 years and had to work in a room with very loud noises.
I guess that's where the problem originated.
Dear Reader: Tinnitus affects more than 12 million Americans. It is recognized as a ringing,
roaring, clicking or hissing in the ear. Causes vary but are often the result of hearing
impairment, such as through the noise exposure at your workplace. It can also be a common
side effect of many medications.
Your first step is to see an audiologist or otolaryngologist to determine the cause of the
tinnitus. Perhaps hearing aids will solve your problem. They are well-advanced in comparison
to the large units of a few years ago and provide great relief for many people.
Maskers might be recommended to override the ringing you are hearing.
If the problem is medication-induced, simply discontinuing the offending drug should
solve the problem. If it is the result of other health issues, these issues should be
Lipo-Flavonoid is an over-the-counter dietary supplement I have referred to in past columns.
The supplement was developed to relieve the symptoms of Meniere's disease, including tinnitus,
dizziness and hearing loss. It should be available at your local pharmacy or department store